# SDR UIEA2022021500117

- Difficulty date: February 13, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 44,302 hours
- System (JASC): 2564 · Life Raft
- Part: Flashlight
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITEM #2 FLASHLIGHT NEAR L1 DOOR DOESN'T FLASH GREEN DURING TEST.( CONFIRMED BATTERY IS WEAK, REPLACED FLASHLIGHT ASSY PER AMM 25-64-01, CKS OK. )
